Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Smoked ice. Overdose causing increased heart rate. Weak, sick. Now?

Hi I smoked ice for the first time and I over dosed on it so I ended up in a hospital they have flashed it out cos of my heart rate was increased it s been 3 weeks and I m still sick I have anxiety I feel tierd and sleepy aswell and sometimes deazy and feel like I want to faint also I hardly eat and when i train at the gym I fel sick how much longer tel I get better or wat should I do
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
Seems to me you smoked methamphetamine or "ice" the street name.There nothing much to worry about it is a very powerful stimulant and when you come off the drug it very normal to have withdrawl symptoms such as :
1.Depression or feeling low
2.Lack of appetite
Now the above mentioned symptoms like the ones you are having totally depends on the purity of the meth you smoked the higher the purity the worse these symptoms are going to get. You can try having yoghurt and have green tea this will help you in getting back your normal energy levels.
But smokers of meth experience such drastic symptoms only after a year of using or so, for a first time smoker this is pretty rare.Wait and watch for a week or so and even then you do not feel better plz consult a physician and get the appropriate tests done to avoid any further damage to your health.And plz refrain from using such hard drugs.
Thank you and take care
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor